Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 99, NWS Denver/Boulder, CO

June 20, 2019Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 20, 2019, 6:43 PM MDT for Washington County, Colorado. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2019, 6:43 PM MDT (00:43 UTC)
Expired
Jun 20, 2019, 7:15 PM MDT
In force
32 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Washington County, CO

The radar

The Goodland radar (KGLD), 117 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 6:52 PM MDTHAIL 1Cope, CO
Jun 20, 6:58 PM MDTHAIL 1.752 E Cope, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 4:04 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.7 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2019-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2019-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
3152 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

023 
WUUS55 KBOU 210043
SVRBOU
COC121-210115-
/O.NEW.KBOU.SV.W.0099.190621T0043Z-190621T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
643 PM MDT Thu Jun 20 2019

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  Southeastern Washington County in northeastern Colorado...

* Until 715 PM MDT.

* At 642 PM MDT, severe thunderstorms were located along a line
  extending from 8 miles east of Elba to 4 miles southeast of
  Arickaree School, or along a line extending from 18 miles southeast
  of Akron to 28 miles north of Seibert, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees. Hail damage to 
           vehicles is expected.

* Locations impacted include...
  Cope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM MDT for northeastern
Colorado.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3961 10298 3983 10306 4001 10309 4013 10279
      3961 10280
TIME...MOT...LOC 0042Z 245DEG 26KT 3993 10302 3970 10297 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHLATTER
1 follow-up statement
570 
WWUS55 KBOU 210106
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
706 PM MDT Thu Jun 20 2019

COC121-210115-
/O.EXP.KBOU.SV.W.0099.000000T0000Z-190621T0115Z/
Washington CO-
706 PM MDT Thu Jun 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
WILL EXPIRE AT 715 PM MDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3961 10298 3983 10306 4001 10309 4013 10279
      3961 10280
TIME...MOT...LOC 0105Z 245DEG 26KT 4000 10282 3977 10277 

$$

SCHLATTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:30 PM MDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jun 20, 3:30 PM MDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
330 PM MDT Thu Jun 20 2019

.SHORT TERM...(This evening through Friday)
Issued at 320 PM MDT Thu Jun 20 2019

Scattered fast-moving storms are spreading northeast onto the
plains, and coverage will continue to increase through the
afternoon and evening. Shear values of 40 to 60 kts (highest found
towards the northern state border and CAPE values of 600-1000 J/kg
(highest values from eastern Adams and Arapahoe counties southeast
to Lincoln County) will allow for the chance for severe
thunderstorms, with large hail and strong winds being the main
impact. The chance of these stronger storms will mainly be along
and east of a line from the Colorado/Wyoming/Nebraska state
borders south to Hugo in Lincoln County. May find the larger hail
stones further over the northern plains due to the higher moisture
available. Further west of this area, larger dewpoint depressions
and higher cloud bases will allow for gusty outflows in the 40-55
mph range. This activity will tend to weaken in the mid to late
evening and diminish south to north, however due to the jet and
cold front of the western Montana upper low sinking further into
Wyoming, showers and storms will likely be ongoing through the
night over the northern mountains and perhaps over the northern
plains.

The cold front is expected to push into the forecast area after
midnight, pushing in some areas of fog, which should remain more
over the eastern plains. Snow levels will be lowering over the
northern mountains from 10 thousand to around 9 thousand by Friday
afternoon. Up to 3 inches of snow may be found above 10 thousand
feet near and north of Rabbit Ears Pass and RMNP. Where the cold
front ends up will determine where storm initiation will begin
over the plains. CAPEs of 800-1600 J/kg are expected along and
ahead of the front with shear of 50-80 kts. Severe storms will
likely occur again in the afternoon, with storms pushing northeast
into the more stable airmass over the northern plains, but still
may last awhile due to the shear. Temperatures will likely be 5 to
15 degrees cooler.

.LONG TERM...(Friday night through Thursday)
Issued at 320 PM MDT Thu Jun 20 2019

First day of summer this year brings the topic of snow for the
high country as a cold and deepening storm system affects the
northern and central portion of the state. More on that issue
later.

For Friday night on the plains, a reinforcing cool surge moves
onto the northeast plains. A significant drop in temperatures is
not expected with the strengthening northern surface winds,
however surface dew points behind the front are lower. Daytime dew
points in the mid 50s Friday get displaced southward and replaced
with dew points in the lower to mid 40s by 06z Sat. While showers
and storms will be likely across the plains in the evening hours,
this drier air push will focus the strongest late evening
convection along the Palmer Ridge and locations east and south as
an axis of 800-1800 J/kg ML capes devlops in that region of the
eastern plains.

Meanwhile, much of CO including northeast CO is in an environment of
weak but prolonged QG ascent as an extended upper jet rides to
the north of the state. Energy and colder air on the back side of
an upper trough moves into the northern Great Basin and Utah
vicinity by 06z Saturday as the main upper closed low over on the
Canada/N.Dakota border continues it's northerly track into
Saskatchewan. For the next weather maker which will bring snow to
the higher CO mountains, latest runs now keep this second cold
wave mostly open and positively tilted as it begins to move into
the central Rockies. Near advisory snowfall totals are expected at
this time for the northern ranges as northern CO will be under
the right entrance region of the 90-110kt jet in the 400-300mb
layer. A CSI banding nature to the precip could be possible across
the CWA late Friday night into Saturday. With the enhancement of
orographics and possible convection in the mountains, snowfall
totals of 2-6 inches are likely over the northern mountains,
mainly above 10000ft, with the highest totals over the northern
peaks above 11000ft receiving 5- 10 inches over the 48-60 hr
stretch from Friday thru Sunday morning.

For the lower elevations Saturday, still a wide range to the
guidance temps provided for the highs. Have leaned toward to cool
side of guidance expectinh max temps in the mid to upper 60 for
the plains as a cool, moist and stable sounding profile looks to
be in place thru the day. Light showers and weak afternoon
thunderstorms will be likely, however capes for Saturday afternoon
are quite low with 200-800 J/kg ML capes developing over the
mountains and Palmer Ridge late in the day. With the coldest temps
aloft moving over the state Saturday night into Sunday morning,
will expect precip to be in the form of snow again across the
higher mountains late Saturday into Sunday morning. Despite better
cold air advection, amounts will be lighter than Friday night
totals as the best dynamics aloft and decreasing depth of
moisture have pushed northeastward onto the central US plains. As
the upper trough ejects out onto the plains, a sharp transition
over to QG subsidence takes over the region. Negative surface
omega holds across the eastern plains into the overnight hours so
will likely see some low clouds and showers into daybreak Sunday
morning along with chilly temps in the lower to mid 40s. Denver's
record low for June 23rd is 43 degF last set back in 1964, so will
keep watch for that mark if skies clear out early.

For the rest of the day Sunday, the area will be under cool and
drying northwesterly flow throughout the entire sounding. Despite an
environemt of synoptic subsidence over the state, will still
expect isolated to scattered coverage of afternoon and early
evening showers and weak storms with capes building to a meager
400-600 J/kg over much of the plains.

By Sunday night into Monday, a weak ridge of high pressure begins to
build over the Great Basin as the storm system that affected the
region moves inot the Great Lakes region. This ridge axis
gradually shifts and broadens over the entire central US placing
all of CO and northern CO in dry southwesterly flow aloft. This
trend continues through the end of the week with drier V type
sounding across the plains and daily highs reaching the mid 80s to
around 90 degF for both Wednesday and Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 320 PM MDT Thu Jun 20 2019

VFR conditions expected through 06z. Isolated to scattered high
based showers and thunderstorms are expected occur through 00z
around the terminals. Strong and shifting outflow winds will be
possible in and near the convection. After 00Z, winds should
become northeasterly, with a cold front to pass in the 10-14z
time frame, then winds will become easterly direction. This will
increase low level moisture and could produce fog over parts of
eastern Colorado. At this time, appears the fog will stay
northeast of the Denver area. However lower clouds may affect the
airport between 11z-15z before sun heats the airmass. Confidence
is low on the frontal position tomorrow, but it will likely be
somewhere between DEN and APA, so storm initiation will be near
the area, with storms expected shortly after 18z, with large hail
and strong winds possible.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Kriederman
LONG TERM...Fredin
AVIATION...Kriederman
Hazardous weather outlook, Jun 20, 10:44 AM MDT, 7 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1044 AM MDT Thu Jun 20 2019

COZ030>051-211645-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1044 AM MDT Thu Jun 20 2019

...STRONG STORMS POSSIBLE FOR THE EASTERN PLAINS TODAY AND
TOMORROW...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Windy conditions are expected in the mountains and foothills with
gusts to 50 mph today. Scattered showers and thunderstorms can be
expected this afternoon and evening, with a few strong to
potentially severe thunderstorms over the east plains. Best chance
will be along and east of a line from the Colorado-Wyoming-
Nebraska border down to Hugo, south of Limon. Storms in this area
will be able to produce large hail up to 1.5 inches in diameter
and damaging outflow winds to 60 mph. Elsewhere, west of the
aforementioned area, storms will be capable of producing gusty
winds to 50 mph.

Storm activity is expected to last into the late night hours as a
jet is nearby and a cold front will be approaching from the north.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A cold front will move over northeast Colorado Friday morning,
ushering in a cooler and unsettled weekend. The surface cold front
will combine with southwesterly flow aloft to make it possible for
some strong to possibly severe thunderstorms to develop on the
plains Friday afternoon. The area will be further south, mainly
south of Interstate 76 down toward the Palmer Divide. Large hail
and damaging winds would be the primary threats from the strong
thunderstorms. The weekend will be even cooler than Friday, with
rain showers and thunderstorms possible through the period. An
upper level low will be moving over the northern half of the state
late Friday with temperatures possibly getting cold enough for
snow to fall over the north central mountains, including Rocky
Mountain National Park late Friday night and Saturday night.

Drier and warmer conditions are expected to return Monday through
Wednesday as the upper low moves out and an upper ridge begins
building over the southern Great Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

In the hours before

Special weather statement, Jun 20, 4:36 PM MDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Denver CO
436 PM MDT Thu Jun 20 2019

COZ035-038-043-202300-
Central and South Weld County CO-
Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
436 PM MDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WELD AND EAST CENTRAL
LARIMER COUNTIES UNTIL 500 PM MDT...

At 436 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Bellvue, or 8 miles west of Fort Collins, moving
east at 40 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Fort Collins, Windsor, Wellington, Severance, Timnath, Teds Place,
Bellvue and Buckhorn Mountain.

LAT...LON 4048 10532 4064 10535 4082 10486 4053 10475
TIME...MOT...LOC 2236Z 257DEG 36KT 4058 10523

SCHLATTER
Local storm report, Jun 20, 4:53 PM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
453 PM MDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             8 E DENVER INTL AIRPORT 39.88N 104.53W
06/20/2019  M0.25 INCH       ADAMS              CO   TRAINED SPOTTER

&&
Special weather statement, Jun 20, 5:44 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Denver CO
544 PM MDT Thu Jun 20 2019

COZ046-049-210030-
Washington County CO-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-
544 PM MDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WASHINGTON AND
NORTHEASTERN LINCOLN COUNTIES UNTIL 630 PM MDT...

At 543 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles southeast of Last Chance, or 28 miles north of Limon, moving
east at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Thurman, Arickaree School, Anton, Elba, Woodlin School, Lindon and
Last Chance.

A Tornado Watch remains in effect until 1000 PM MDT for northeastern
and east central Colorado.

LAT...LON 3957 10315 3945 10316 3941 10370 3993 10355
      4000 10300 3957 10295
TIME...MOT...LOC 2343Z 252DEG 27KT 3966 10353

SCHLATTER
Local storm report, Jun 20, 5:51 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
551 PM MDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             6 SE SHAMROCK           39.83N 103.72W
06/20/2019  M0.70 INCH       ADAMS              CO   TRAINED SPOTTER

            ACTUALLY 0.5 INCH.

0505 PM     HAIL             2 SW FORT COLLINS       40.53N 105.09W
06/20/2019  M0.88 INCH       LARIMER            CO   TRAINED SPOTTER

0504 PM     HAIL             2 NNW FORT COLLINS      40.58N 105.08W
06/20/2019  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0331 PM     HAIL             2 WSW WATKINS           39.74N 104.63W
06/20/2019  M0.88 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0327 PM     HAIL             8 E DENVER INTL AIRPORT 39.88N 104.53W
06/20/2019  M0.25 INCH       ADAMS              CO   TRAINED SPOTTER

&&
Local storm report, Jun 20, 5:55 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
555 PM MDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             6 SE SHAMROCK           39.83N 103.72W
06/20/2019  M0.70 INCH       ADAMS              CO   TRAINED SPOTTER

            ACTUALLY 0.5 INCH.

0505 PM     HAIL             2 SW FORT COLLINS       40.53N 105.09W
06/20/2019  M0.88 INCH       LARIMER            CO   TRAINED SPOTTER

0505 PM     HAIL             1 ENE FORT COLLINS      40.57N 105.05W
06/20/2019  M1.00 INCH       LARIMER            CO   PUBLIC

0504 PM     HAIL             2 NNW FORT COLLINS      40.58N 105.08W
06/20/2019  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0331 PM     HAIL             2 WSW WATKINS           39.74N 104.63W
06/20/2019  M0.88 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0327 PM     HAIL             8 E DENVER INTL AIRPORT 39.88N 104.53W
06/20/2019  M0.25 INCH       ADAMS              CO   TRAINED SPOTTER

&&
Special weather statement, Jun 20, 6:13 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Denver CO
613 PM MDT Thu Jun 20 2019

COZ038-042-210045-
Northeast Weld County CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
613 PM MDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WELD COUNTY UNTIL
645 PM MDT...

At 613 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Panorama Point to 7 miles west of Keota,
or along a line extending from 25 miles southwest of Kimball to 33
miles northeast of Greeley. Movement was east at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Grover, Keota, Hereford, Briggsdale and Pawnee Buttes.

LAT...LON 4098 10357 4063 10375 4055 10458 4084 10449
      4100 10427 4100 10357
TIME...MOT...LOC 0013Z 267DEG 40KT 4099 10404 4069 10421

SCHLATTER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 6:13 PM MDTSpecial Weather StatementBOUWeld32 min
Jun 20, 6:21 PM MDTSevere Thunderstorm WarningBOUWashington24 min
Jun 20, 6:50 PM MDTSpecial Weather StatementBOULogan40 min
Jun 20, 7:29 PM MDTSpecial Weather StatementBOULogan46 min
Jun 20, 8:05 PM MDTSpecial Weather StatementBOUSedgwick25 min
Jun 21, 4:42 AM MDTWinter Weather AdvisoryBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more48 hr
Jun 21, 2:09 PM MDTSpecial Weather StatementBOUDouglas36 min
Jun 21, 2:46 PM MDTSpecial Weather StatementBOUDouglas44 min
Jun 21, 3:00 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert45 min
Jun 21, 3:07 PM MDTTornado WarningBOUElbert23 min
Jun 21, 3:27 PM MDTTornado WarningBOUElbert33 min
Jun 21, 3:51 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln39 min
Jun 21, 4:26 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln32 min
Jun 21, 4:59 PM MDTSpecial Weather StatementBOULincoln31 min
Jun 21, 5:03 PM MDTSpecial Weather StatementBOUElbert42 min
Jun 21, 5:13 PM MDTSpecial Weather StatementBOULincoln32 min
Jun 21, 5:41 PM MDTSpecial Weather StatementBOULincoln49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.